Estimation for the extreme value distribution under progressive Type-I interval censoring

Title
Estimation for the extreme value distribution under progressive Type-I interval censoring
Author(s)
강석복남솔지
Keywords
Approximate maximum likelihood estimator; extreme value distribution; progressive Type-I interval censoring
Issue Date
201405
Publisher
한국데이터정보과학회
Citation
한국데이터정보과학회지, v.25, no.3, pp.643 - 653
Abstract
In this paper, we propose some estimators for the extreme value distribution based on the interval method and mid-point approximation method from the progressive Type-I interval censored sample. Because log-likelihood function is a non-linear function, we use a Taylor series expansion to derive approximate likelihood equations. We compare the proposed estimators in terms of the mean squared error by using the Monte Carlo simulation.
URI
http://hdl.handle.net/YU.REPOSITORY/32111http://dx.doi.org/10.7465/jkdi.2014.25.3.643
ISSN
1598-9402
Appears in Collections:
이과대학 > 통계학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE